# SDR SWIA2020080751646

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL SURROUND STRUCTURE,  FUSELAGE SIDE OF THE AVIONICS BAY DOOR FWD GUSSET AT BS 364, STRINGER 25L HAD CORROSION.  BLENDED THE CORROSION IAW SRM, INSTALLED A NEW GUSSET IAW DWG, AND SRM.
